Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking cetaphil lotion, melaglor for pigmentation around eye. Getting wrinkles. Side effect?

hi, i have recently consulted the doctor for major ehe dark circles having this since two years , i have been suggested cetaphil lotion, melaglor for pigmentaion , wunder eye cream and some medicines daily morning night to be taken, have folowed this for a week and have got reaction and hav strted getting tremendouse wrinkles over my eyes....
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Payal,

The prescription suggested by your doctor is fine. But as you have mentioned that you are getting wrinkling around the eyes, most probably either wundereye or mela glow isn't suiting your skin and is causing irritation. Sometimes over zealous and excessive application of creams can irritate the skin too. So what I would suggest is that you stop applying these creams for a while and continue with cetaphil lotion as it being a moisturising lotion would soothe your skin. You can also apply fluticasone cream or desonide cream to reduce irritation and wrinkling. Also contact your doctor, as your dermatologist is the right person to take a call whether to continue with wundereye and mela glow or change them altogether. Take care.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor